# SDR 95ZZZX1280

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Monmouth Aircraft Service Inc, repair station OF1R372K
- Aircraft: N89414
- Make and model: Cessna 152
- Aircraft serial: 15282737
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Defective
- Location: Lt Mag
- Part time: 2,596 hours
- Component: Slick, 4281
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE LOST 125 RPM IN-FLIGHT, LANDED WITHOUT INCIDENT, MAG CHECK REVEALED LT MAGNETO DEAD.  TROUBLESHOT AND FOUND NO DEFECTS IN MAG AFTER DISASSEMBLY.  REPLACED COIL AND RAN UP AND OPS CHECKED OKAY.
